# SDR UPS02839598

- Difficulty date: September 17, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: NPN
- Part serial: NSN
- Condition: Cracked
- Location: Sta 1150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 AFT PIT FITTING AT SKIN TO FWD END OF C-3 DOOR TORQUE BOX CRACKED, STA 1150 BETWEEN LONGERONS 34 R - 35 R.   REMOVED TWO FITTING IAW DC8 SRM 51-1-20D FAB REPAIR DOUBLERS IAW DC8  SRM 53-2-0 ALODINED & PRIMED IAW DC8 SRM 51-1-8. INSTALLED FITTING IAW DC8 SRM 51-1-20D
